Erectile dysfunction can occur as a side effect of medication taken for another health condition. Common culprits are high blood pressure meds, antidepressants, some diuretics, beta-blockers, heart medication, cholesterol meds, antipsychotic drugs, hormone drugs, corticosteroids, chemotherapy, and medication for male pattern baldness, among others.
With sex therapy, your counselor looks at the sexual problems you and your partner are having. Sex therapy works with problems such as performance anxiety, which means that you worry so much about whether you will be able to have sex that you are not able to. It also helps when you have erection problems that are not due to physical or drug problems, or premature ejaculation (you come too quickly). It may help you to reach orgasm or to learn to relax enough to avoid pain during sex. Counseling can help you to adjust to the treatment you and your doctor choose.
This is one of many types of constricting devices placed at the base of the penis to diminish venous outflow and improve the quality and duration of the erection. This is particularly useful in men who have a venous leak and are only able to obtain partial erections that they are unable to maintain. These constricting devices may be used in conjunction with oral agents, injection therapy, and vacuum devices.
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.